MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITAN HEAVY WIRE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITAN HEAVY WIRE; STAPLE, IMPLANTABLE
Catalog Number TLH30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r57y5d.Device analysis: the analysis results showed that the tlh30 device arrived with no apparent damage with a reload present.The reload was returned fully loaded with staples.The device was tested for functionality with the returned reload and it cycled, fired, and all the staples formed as intended.The staple line was complete, and the staples meet the staple form release criteria.The event described could not be confirmed as no malformed staples were observed and the device performed without any difficulties noted.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
Malformed staples.It was reported that during the open lobectomy surgery, after fired, noted the staples malformed with irregular shape.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9356025
Report Number3005075853-2019-23658
Device Sequence Number11371731
Product Code GDW
UDI-Device Identifier10705036013228
UDI-Public10705036013228
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue NumberTLH30
Device Lot NumberR40A16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/21/2019
Patient Sequence Number1